# SDR SWAA2024120272651

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 6,209 hours, 3,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Jammed
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR JAMMED<[01] RESECURED FWD ENTRY GIRT BAR PER AMM 25-66-02
